# SDR FDEA201403030431

- Difficulty date: March 3, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300071
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1520 STRINGER 3L FRAME DENTED.  REMOVED DAMAGED SECTION OF FRAME & REPAIRED IAW SRM 53-00-07 REPAIR 3.
